# SDR KBM2005F00184

- Difficulty date: July 24, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 647510033
- Part serial: 2313
- Condition: Inaccurate
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PROBE, FUEL GAUGE READS INACCURATE.  REMOVED AND REPLACED.  (K)
